Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello all,

I started to use 30mg accutane 16 days ago. I have pcos and my periods got shorter (2-2,5 days) for the last one year. but this month, after using accutane 15 days, it become extremely light. i phoned my dermatologist and he said accutane sometimes may effect periods. should i concern about pcos or early menapouse? i made menapouse test 5 months ago but it came normal. is there anyone who experience period problems while on accutane?

Love to all.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×